# SDR SWAA2024092540690

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N8741L
- Make and model: Boeing 737-8
- Aircraft serial: 61869
- Aircraft time: 10,942 hours, 5,082 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/AS REPORT F/O SIDE EMERGENCY EXIT DOOR(FORWARD) LOWER PANEL COVER BECOMING DETACHED<[01] INSTALLED PANEL IAW AMM 52-22-51
